Advanced Search

Show simple item record

dc.contributor.authorMeenakshi, S.en_US
dc.contributor.authorMuhiuddin, Ghulamen_US
dc.contributor.authorPorselvi, Kasien_US
dc.contributor.authorElavarasan, Balasubramanianen_US
dc.date.accessioned2025-03-10T07:01:37Z
dc.date.available2025-03-10T07:01:37Z
dc.date.issued2025-03-01
dc.identifier.citationMeenakshi, S., Muhiuddin, G., Porselvi, K. & Elavarasan, B. (2025). Hybrid right and left bi-quasi ideals of semirings. TWMS Journal of Applied and Engineering Mathematics, 15(3), 538-551.en_US
dc.identifier.issn2146-1147
dc.identifier.issn2587-1013
dc.identifier.urihttps://jaem.isikun.edu.tr/web/index.php/current/129-vol15no3/1346
dc.identifier.urihttp://belgelik.isikun.edu.tr/xmlui/handleiubelgelik/6442
dc.description.abstractThe fuzzy set is an excellent tool for dealing with indeterminacy that can be clearly and effectively analysed from the decision-maker’s viewpoint, and it is extremely helpful for showing people’s hesitations in their everyday interactions. In order to deal with practical problems, soft set theory has recently been created. By combining the fuzzy and soft sets, Jun et al. created hybrid structures. Hybrid structures are soft-set and fuzzy-set speculations. The concepts of hybrid bi-quasi ideal, hybrid right bi-quasi ideal, and hybrid left bi-quasi ideal of semirings are addressed in this paper. We also explore the equivalent conditions for a subset of a semiring to be a right bi-quasi ideal and for the semiring to be regular. Hybrid right (left) bi-quasi ideals in semirings are used to characterise the regular semiring.en_US
dc.language.isoengen_US
dc.publisherIşık University Pressen_US
dc.relation.ispartofTWMS Journal of Applied and Engineering Mathematicsen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 United States*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/us/*
dc.subjectSemiringen_US
dc.subjectIdealen_US
dc.subjectRight (left) bi-quasi idealen_US
dc.subjectHybrid structureen_US
dc.subjectHybrid idealen_US
dc.subjectHybrid right (left) bi-quasi idealen_US
dc.titleHybrid right and left bi-quasi ideals of semiringsen_US
dc.typearticleen_US
dc.description.versionPublisher's Versionen_US
dc.identifier.volume15
dc.identifier.issue3
dc.identifier.startpage538
dc.identifier.endpage551
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Başka Kurum Yazarıen_US
dc.indekslendigikaynakScopusen_US
dc.indekslendigikaynakEmerging Sources Citation Index (ESCI)en_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

info:eu-repo/semantics/openAccess
Except where otherwise noted, this item's license is described as info:eu-repo/semantics/openAccess